# SDR COM9760167

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 245906
- Condition: Overheated
- Location: Rt Cockpit
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE OR FIRE SMELL IN COCKPIT ON COPILOTS SIDE.  REPLACED THE INSTRUMENT LIGHTING DIMMER.
